×

Found 336 Documents (Results 1–100)

100
MathJax

Existence of two nontrivial solutions for sufficiently large values of the spectral parameter in eigenvalue problems for equations with discontinuous right-hand sides. (English. Russian original) Zbl 1371.35310

Sb. Math. 208, No. 1, 157-172 (2017); translation from Mat. Sb. 208, No. 1, 165-182 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Existence of solutions to a nonvariational elliptic boundary value problem with parameter and discontinuous nonlinearity. (Russian, English) Zbl 1374.35226

Mat. Tr. 19, No. 1, 91-105 (2016); translation in Sib. Adv. Math. 27, No. 1, 16-25 (2017).
MSC:  35K60 35R05 35P15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software